Etiology of interepidemic periods of mosquito-borne disease

Hay S.I., Myers M.F., Burke D.S., Vaughn D.W., Endy T., Ananda N., Shanks G.D., Snow R.W. and Rogers D.J. (2000) Etiology of interepidemic periods of mosquito-borne disease. Proceedings of the National Academy of Sciences of the United States of America, 97 16: 9335-9339. doi:10.1073/pnas.97.16.9335


Author Hay S.I.
Myers M.F.
Burke D.S.
Vaughn D.W.
Endy T.
Ananda N.
Shanks G.D.
Snow R.W.
Rogers D.J.
Title Etiology of interepidemic periods of mosquito-borne disease
Journal name Proceedings of the National Academy of Sciences of the United States of America   Check publisher's open access policy
ISSN 0027-8424
Publication date 2000-08-01
Year available 2000
Sub-type Article (original research)
DOI 10.1073/pnas.97.16.9335
Open Access Status Not Open Access
Volume 97
Issue 16
Start page 9335
End page 9339
Total pages 5
Publisher NATL ACAD SCIENCES
Language eng
Subject 1311 Genetics
1000 General
Keyword Multidisciplinary Sciences
Science & Technology - Other Topics
MULTIDISCIPLINARY SCIENCES
Q-Index Code C1
Q-Index Status Provisional Code
Grant ID 056642
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 145 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 147 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 05 May 2014, 22:09:22 EST by Ms Kate Rowe on behalf of Scholarly Communication and Digitisation Service